Results overview: Found 1 records in 0.01 seconds.
Articles, 1 records found
Articles 1 records found  
1.
17 p, 359.4 KB Stability of generalized linear Weingarten hypersurfaces immersed in the Euclidean space / da Silva, Jonatan F. (Universidade Federal do Ceará (Brasil). Departamento de Matemática) ; de Lima, Henrique F. (Universidade Federal de Campina Grande. Departamento de Matemática) ; Velásquez, Marco Antonio L. (Universidade Federal de Campina Grande. Departamento de Matemática)
Given a positive function F defined on the unit Euclidean sphere and satisfying a suitable convexity condition, we consider, for hypersurfaces Mn immersed in the Euclidean space Rn+1, the so-called k-th anisotropic mean curvatures HF k, 0 ≤ k ≤ n. [...]
2018 - 10.5565/PUBLMAT6211805
Publicacions matemàtiques, Vol. 62 Núm. 1 (2018) , p. 95-111 (Articles)  

See also: similar author names
1 Velásquez, M.J.
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.